# SDR SWIA2018102345167

- Difficulty date: October 22, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N255SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000622
- Aircraft time: 4,892 hours, 3,706 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE NOT RELEASED CAUTION MESSAGE.  MESSAGE CONTINUED AFTER PERFORMING QRH AND REMAINED UNTIL LANDING.  LANDING WAS UNEVENTFUL, BRAKES WERE NORMAL.  UPON EXITING RUNWAY MESSAGE CHANGED TO EMER BRAKE FAULT STATUS, WHICH WENT AWAY ONCE PARKING BRAKE SET. (FLT 4643) 10/22/2018 WORK IN PROGRESS. REMOVED AND REPLACED THE HYDRAULIC SYSTEM NR 1 EMERGENCY PARKING BRAKE PRESSURE SWITCH IAW AMM. PARKING BRAKE SYSTEM OPS CHECK AND LEAK CHECK GOOD.
